# SDR AALA202106099014

- Difficulty date: June 8, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 78,227 hours, 10,059 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Door Assist Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND EMERGENCY POWER ASSIST SYTEM LIGHT AT DOOR 1L NOT FLASHING. REPLACED BOTH 9 VOLT BATTERIES PER AMM 52-11-20.
